# SDR HEEA084457

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 7,888 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 206075681105
- Part serial: S0271
- Condition: Malfunctioned
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH INDICATOR NEEDLE HANGS UP.
